Piecewise-linear maps and their application to finicial markets

Faculty/Professorship: Economic Policy  
Author(s): Tramontana, Fabio; Westerhoff, Frank H.  
Publisher Information: Bamberg : Otto-Friedrich-Universität
Year of publication: 2023
Pages: 1-10
Source/Other editions: Frontierts in Applied Mathematics and Statistics, 2 (2016), S. 1-10. - ISSN: 2297-4687
is version of: 10.3389/fams.2016.00010
Year of first publication: 2016
Language(s): English
Licence: Creative Commons - CC BY - Attribution 4.0 International 
URN: urn:nbn:de:bvb:473-irb-587002
The goal of this paper is to review some work on agent-based financial market models in which the dynamics is driven by piecewise-linear maps. As we will see, such models allow deep analytical insights into the functioning of financial markets, may give rise to unexpected dynamics effects, allow explaining a number of important stylized facts of financial markets, and offer novel policy recommendations. However, much remains to be done in this rather new research field. We hope that our paper attracts more scientists to this area.
GND Keywords: Kreditmarkt; Finanzkrise; Wertpapier; Finanzanalyse; Eingeschränkte Rationalität
Keywords: piecewise-linear maps, financial markets, border-collision bifurcations, bubbles and crushes, bounded rationality
DDC Classification: 330 Economics  
650 Management & public relations  
RVK Classification: QK 700   
Type: Article
URI: https://fis.uni-bamberg.de/handle/uniba/58700
Release Date: 25. April 2023

File SizeFormat  
fisba58700.pdf3.58 MBPDFView/Open